Alert archive / South Carolina / Special Weather Statements in 2015
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Aug 6, 2015, 7:57 PM EDT for Dorchester County, South Carolina. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2015, 7:57 PM EDT (23:57 UTC)
- Expired
- Aug 6, 2015, 8:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Charleston, SC
County Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 67 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 8:00 PM EDT | TSTM WND DMG | 1 Sw Givhans Ferry Stat, SC | SC HIGHWAY PATROL REPORTS 2 TREES DOWN NEAR GIVHANS FERRY STATE PARK. ONE TREE WAS DOWN ON SHAD LANE NEAR THE INTERSECTION WITH OLD BEECH HILL ROAD AND THE OTHER TREE WAS DOWN ON GIVHANS FERRY STATE PARK ROAD NEAR SC-61. TIME ESTIMATED FROM RADAR. |
| Aug 6, 8:31 PM EDT | TSTM WND GST 40 | Charleston Airport, SC | |
| Aug 6, 8:33 PM EDT | TSTM WND GST 41 | Charleston Airport, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 12.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 619 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
119
WWUS82 KCHS 062357
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
757 PM EDT THU AUG 6 2015
SCZ043>045-048>050-052-070030-
CHARLESTON SC-BEAUFORT SC-COASTAL COLLETON SC-BEAUFORT SC-
INLAND BERKELEY SC-TIDAL BERKELEY SC-CHARLESTON SC-
INLAND COLLETON SC-DORCHESTER SC-
757 PM EDT THU AUG 6 2015
...SHOWERS WITH GUSTY WINDS WILL IMPACT PORTIONS OF CHARLESTON...
BERKELEY...COLLETON...BEAUFORT AND DORCHESTER COUNTIES UNTIL 830 PM
EDT...
AT 756 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS
EXTENDING FROM NEAR DORCHESTER TO NEAR JACKSONBORO TO BEAUFORT
MARINE CORPS AIR STATION...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...SUMMERVILLE...GOOSE CREEK...
HANAHAN...BEAUFORT...EDISTO BEACH AND MIDDLETON PLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3313 7995 3270 8002 3259 8010 3256 8017
3255 8017 3255 8022 3248 8033 3251 8036
3247 8041 3250 8043 3249 8046 3251 8051
3249 8048 3242 8046 3240 8043 3241 8045
3249 8076 3281 8052 3316 8042
TIME...MOT...LOC 2356Z 284DEG 46KT 3316 8042 3281 8050 3248 8072
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:23 PM EDT, 34 minutes earlier.
Area forecast discussion, Aug 6, 7:23 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 723 PM EDT THU AUG 6 2015 .SYNOPSIS... AN INLAND TROUGH WILL PERSIST THROUGH FRIDAY. A COLD FRONT WILL DROP THROUGH THE AREA FRIDAY NIGHT WITH HIGH PRESSURE BUILDING IN FROM THE NORTH SATURDAY INTO SUNDAY. ANOTHER FRONT WILL APPROACH TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... THIS EVENING...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED BACK TO THE WEST ACROSS SOUTH GEORGIA LATE THIS AFTERNOON AND ARE NOW PUSHING INTO THE WESTERN ZONES...IMPACTING JENKINS...BULLOCH...AND CANDLER COUNTIES OVER THE NEXT FEW HOURS. HAVE UPDATED POPS TO REFLECT CURRENT RADAR TRENDS. CATEGORICAL POPS ARE IN PLACE ACROSS THE WEST AND FOLLOW THE CONVECTION TO THE EAST THROUGH SUNSET. POPS THEN DIMINISH WITH THE LOSS OF HEATING...BUT WE WILL MONITOR RADAR TRENDS FOR THE NEXT UPDATE. THESE STORMS PUSHING IN FROM THE WEST HAVE A HISTORY OF PRODUCING WIND DAMAGE...AND ARE STILL CURRENTLY STRONG ENOUGH TO WARRANT WARNINGS BASED ON RADAR INTERROGATION. WILL ADD A MENTION OF SEVERE WEATHER TO THE HWO FOR A SECTION OF COUNTIES THROUGH THE STATE LINE FOR THE EVENING HOURS. TONIGHT...THE MAIN SHORTWAVE POSITIONED TO THE NORTHWEST WILL DIVE SOUTHEASTWARD ACROSS THE SOUTHERN APPALACHIANS AND APPROACH THE FORECAST AREA AFTER MIDNIGHT. THE MAIN VORT MAX WILL BEGIN PUSHING INTO THE WESTERN ZONES IN THE 06Z-09Z TIME FRAME AND THIS IS WHEN FORCING WILL BEGIN TO INCREASE THE MOST. SHOWER/THUNDERSTORM ACTIVITY WILL SEE A RELATIVE LULL PERIOD EARLY IN THE TONIGHT PERIOD BEFORE RAMPING BACK UP FROM THE NORTHWEST LATE TONIGHT. POPS ARE LOWER IN THE EVENING AND THEN RAMP BACK UP LATE. LOWS WILL ONLY FALL INTO THE MID/UPPER 70S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... FRIDAY...THE BULK OF H5 SHORTWAVE ENERGY RESPONSIBLE FOR THE PREVIOUS DAY OF SHOWERS/THUNDERSTORMS WILL BE SHIFTING OFFSHORE DURING MORNING HOURS. HOWEVER...A SFC COLD FRONT WILL LAG MID/UPPER LVL FORCING...SETTING UP UNSTABLE CONDITIONS OVER PARTS OF THE FORECAST AREA BEFORE IT SHIFTS OFFSHORE FRIDAY NIGHT. LATEST GUIDANCE INDICATES DEEP MOISTURE CHARACTERIZED BY PWATS IN EXCESS OF 2.0 INCHES...SBCAPES RANGING BETWEEN 1500-2500 J/KG...AND MARGINAL SHEAR ASSOCIATED WITH A 25-35 KT LOW LVL JET WILL DEVELOP AHEAD OF THE FRONT...LEADING TO SHOWERS AND THUNDERSTORMS LATE MORNING INTO EARLY EVENING HOURS. A FEW THUNDERSTORMS COULD BE STRONG OR SEVERE...WITH DAMAGING WIND GUSTS BEING THE PRIMARY CONCERN. THE GREATEST CHANCE OF STRONGER STORMS SHOULD OCCUR OVER AREAS THAT HAVE THE BEST CHANCE OF HEATING SIGNIFICANTLY...MAINLY NEAR COASTAL LOCATIONS IN SOUTHEAST SOUTH CAROLINA AND OVER MUCH OF SOUTHEAST GEORGIA. HIGH TEMPS SHOULD RANGE IN THE UPPER 80S TO AROUND 90 DEGREES. SHOWERS AND THUNDERSTORMS SHOULD END QUICKLY WITH FROPA EARLY FRIDAY NIGHT. DRYER HIGH PRESSURE WILL THEN BUILD OVER THE AREA BEHIND FRONT. OVERNIGHT LOWS SHOULD RANGE IN THE MID TO UPPER 70S...COOLEST OVER OUR NORTHWEST COUNTIES IN SOUTHEAST SOUTH CAROLINA. SATURDAY AND SUNDAY...HIGH PRESSURE WILL TEMPORARILY BUILD OVER THE SOUTHEASTERN UNITED STATES BEHIND AN AREA OF LOW PRESSURE SLOWLY SHIFTING OVER THE WESTERN ATLANTIC. RAIN CHANCES WILL THEREFORE BE QUITE LOW ON SATURDAY WITH OVERALL HIGH TEMPS IN THE UPPER 80S FOR THE TRI-COUNTY AREA AND LOWER 90S FOR MUCH OF SOUTHEAST GEORGIA. HOWEVER...AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT BE RULED OUT DURING PEAK HEATING HOURS. BY SUNDAY...WEAK LOW PRESSURE SHOULD DEVELOP ALONG THE COLD FRONT SOUTH OF THE REGION...SETTING UP AN ONSHORE FLOW ALONG THE SOUTHEAST COAST. A FEW SHOWERS AND/OR THUNDERSTORMS WILL THEREFORE BE POSSIBLE DURING PEAK HEATING SUNDAY AFTERNOON. OVERALL HIGH TEMPS SHOULD RANGE IN THE UPPER 80S TO LOWER 90S...WARMEST OVER SOUTHEAST GEORGIA. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... ANOTHER CLUSTER OF UPPER SHORTWAVES WILL AFFECT THE AREA DURING THE EARLY TO MIDDLE PART OF NEXT WEEK. A COLD FRONT IS EXPECTED TO DROP INTO THE AREA TUESDAY AND PERSIST INTO WEDNESDAY...EVENTUALLY DISSIPATING OR SHIFTING SOUTHEAST. CONVECTION ON MONDAY LOOKS MORE ISOLATED DUE TO LINGERING DRIER AIR. BETTER COVERAGE OF SHOWERS AND TSTMS ANTICIPATED TUESDAY THROUGH THURSDAY DUE TO DEEP SUBTROPICAL MOISTURE AND THE STALLED FRONT NEARBY. && .AVIATION /23Z THURSDAY THROUGH TUESDAY/... MVFR CIGS/VSBYS ARE POSSIBLE AT THE CHS TERMINAL FOR A FEW HOURS BETWEEN 00Z AND 03Z TONIGHT AS A CLUSTER OF SHOWERS SHIFT OVER THE TERMINAL. OTHERWISE...VFR CONDITIONS ARE LIKELY AT BOTH TERMINALS FOR THE REMAINDER OF THE NIGHT. SHOWERS WILL LIKELY RETURN AT BOTH TERMINALS BETWEEN 12-14Z FRIDAY MORNING...BUT CONFIDENCE IN MVFR CIGS/VSBYS IS TOO LOW TO INCLUDE AT EITHER TERMINAL AT THIS TIME. WE SHOULD SEE WIND GUSTS BETWEEN 15-20 KTS AT BOTH TERMINALS FRIDAY AFTERNOON DURING PEAK HEATING HOURS. EXTENDED AVIATION OUTLOOK...MVFR CIGS/VSBYS ARE POSSIBLE AT BOTH CHS AND SAV TERMINALS ON FRIDAY WITH SHOWERS AND THUNDERSTORMS THAT DEVELOP AHEAD OF A COLD FRONT. VFR CONDITIONS SHOULD THEN PREVAIL LATE FRIDAY NIGHT THROUGH MONDAY. && .MARINE... TONIGHT...AN AREA OF LOW PRESSURE WILL ORGANIZE OVER THE SOUTHERN APPALACHIANS AND ACROSS THE CENTRAL CAROLINAS WHICH WILL RESULT IN A TIGHTENING PRESSURE GRADIENT ACROSS THE LOCAL WATERS. SOUTHWEST WINDS WILL STEADILY INCREASE INTO THE 15-20 KT RANGE WITH A FEW ISOLATED 25 KT WIND GUSTS. SEAS WILL TREND UPWARD AS WELL BECOMING 2-4 FT WITHIN 20 NM AND 4-5 FT BEYOND. CONDITIONS WILL BE NEAR SMALL CRAFT ADVISORY CRITERIA AT TIMES...ESPECIALLY FOR THE CHARLESTON COUNTY WATERS. HOWEVER...THE EXPECTATION IS FOR CONDITIONS TO REMAIN JUST BELOW SMALL CRAFT CRITERIA. AN ENHANCED SOUTHWEST FLOW IS ANTICIPATED AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST/NORTHWEST ON FRIDAY. STRONGEST WINDS WILL LIKELY OCCUR FRIDAY AFTERNOON AS A 30-35 KT LOW LVL JET SHIFTS OVER THE WATERS. WINDS COULD APPROACH SMALL CRAFT ADVISORY LEVELS OVER NORTHERN SC WATERS AS GUSTS PEAK NEAR 25 KTS. A SMALL CRAFT ADVISORY COULD BE NEEDED. THE SEA BREEZE WILL ALSO SUPPORT 15-20 KT WINDS NEAR COASTAL AREAS INCLUDING CHARLESTON HARBOR. WINDS WILL QUICKLY DROP OFF FRIDAY NIGHT AND REMAIN QUITE WEAK THROUGH MONDAY AS WEAK HIGH PRESSURE SETTLES OVER THE WATERS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...BSH SHORT TERM...DPB LONG TERM...JRL AVIATION...DPB MARINE...BSH/DPB
Hazardous weather outlook, Aug 6, 5:43 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 543 PM EDT THU AUG 6 2015 GAZ087-088-099>101-114>119-138-139-SCZ040-042-043-047>049-051-072145- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM- INLAND LIBERTY-COASTAL LIBERTY-ALLENDALE-HAMPTON-INLAND COLLETON- INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER- 543 PM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THUNDERSTORMS WILL MOVE INTO PORTIONS OF INTERIOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA THIS EVENING. A FEW OF THESE THUNDERSTORMS WILL BE STRONG ENOUGH TO PRODUCE DAMAGING WIND GUSTS THROUGH THE LATE EVENING HOURS. THE MAIN AREA THAT WILL BE IMPACTED WILL BE NORTH OF INTERSTATE 16 AND WILL INCLUDE LOCATIONS FROM AROUND METTER AND STATESBORO...TO SYLVANIA...ALLENDALE...AND HAMPTON. THE PRIMARY TIME PERIOD FOR SEVERE WEATHER WILL BE THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-GAZ137-140-141-SCZ044-045-050-052-072145- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-LONG-INLAND MCINTOSH- COASTAL MCINTOSH-DORCHESTER-INLAND BERKELEY-CHARLESTON- TIDAL BERKELEY- 543 PM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 6, 7:16 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
716 PM EDT THU AUG 6 2015
SCZ042>044-047-048-062345-
HAMPTON SC-INLAND JASPER SC-BEAUFORT SC-INLAND JASPER SC-BEAUFORT SC-
INLAND COLLETON SC-DORCHESTER SC-
716 PM EDT THU AUG 6 2015
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON...
BEAUFORT...JASPER AND DORCHESTER COUNTIES UNTIL 745 PM EDT...
AT 716 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BRANCHVILLE TO NEAR
TARBORO...AND MOVING EAST AT 65 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WALTERBORO...YEMASSEE...SAINT GEORGE...INDIAN FIELD...COLLETON...
HARLEYVILLE AND REEVESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3328 8049 3327 8047 3327 8039 3326 8036
3266 8067 3266 8068 3263 8068 3258 8071
3252 8124 3307 8091 3306 8091 3307 8089
3314 8087 3333 8051
TIME...MOT...LOC 2316Z 260DEG 55KT 3319 8079 3255 8118Local storm report, Aug 6, 7:30 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
730 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG 2 N STATESBORO 32.48N 81.78W
08/06/2015 BULLOCH GA 911 CALL CENTER
POWER LINES DOWNED ONTO A STRUCTURE IN THE 100 BLOCK OF
MONTGOMERY DR. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1500835
JMCLocal storm report, Aug 6, 7:31 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
731 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND DMG 3 W PORTAL 32.55N 81.99W
08/06/2015 BULLOCH GA 911 CALL CENTER
TREE DOWN ON HWY 80 AT THE INTERSECTION OF AARON
STATION RD. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1500836
JMCSpecial weather statement, Aug 6, 7:36 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
736 PM EDT THU AUG 6 2015
SCZ044-045-070000-
INLAND BERKELEY SC-DORCHESTER SC-
736 PM EDT THU AUG 6 2015
...SHOWERS WITH GUSTY WINDS WILL IMPACT PORTIONS OF BERKELEY AND
DORCHESTER COUNTIES UNTIL 800 PM EDT...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...
AT 735 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF GUSTY SHOWERS
ALONG A LINE EXTENDING FROM NEAR EASTERN LAKE MARION TO
NEAR HOLLY HILL TO NEAR INDIAN FIELD...AND MOVING SOUTHEAST AT 65
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONCKS CORNER...INDIAN FIELD...DORCHESTER...RIDGEVILLE...
HARLEYVILLE...BONNEAU...BONNEAU BEACH AND EASTERN LAKE MARION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOATERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR IMMEDIATELY. IF
CAUGHT ON THE OPEN WATER...STAY AS LOW AS POSSIBLE AND WEAR A
PERSONAL FLOTATION DEVICE.
&&
LAT...LON 3329 7980 3308 8001 3307 8007 3306 8031
3325 8065 3330 8056 3332 8050 3328 8048
3326 8043 3326 8036 3328 8035 3327 8030
3330 8025 3345 8022 3345 8014 3348 8015
3350 8012
TIME...MOT...LOC 2335Z 307DEG 58KT 3347 8022 3332 8032 3327 8058Local storm report, Aug 6, 7:54 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
754 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND DMG 2 SSE WOODCLIFF 32.72N 81.74W
08/06/2015 SCREVEN GA 911 CALL CENTER
TREE DOWN ON STOOPTO RD.
&&
EVENT NUMBER CHS1500837
JMCSpecial weather statement, Aug 6, 7:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
757 PM EDT THU AUG 6 2015
SCZ043>045-048>050-052-070030-
CHARLESTON SC-BEAUFORT SC-COASTAL COLLETON SC-BEAUFORT SC-
INLAND BERKELEY SC-TIDAL BERKELEY SC-CHARLESTON SC-
INLAND COLLETON SC-DORCHESTER SC-
757 PM EDT THU AUG 6 2015
...SHOWERS WITH GUSTY WINDS WILL IMPACT PORTIONS OF CHARLESTON...
BERKELEY...COLLETON...BEAUFORT AND DORCHESTER COUNTIES UNTIL 830 PM
EDT...
AT 756 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS
EXTENDING FROM NEAR DORCHESTER TO NEAR JACKSONBORO TO BEAUFORT
MARINE CORPS AIR STATION...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...NORTH CHARLESTON...SUMMERVILLE...GOOSE CREEK...
HANAHAN...BEAUFORT...EDISTO BEACH AND MIDDLETON PLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3313 7995 3270 8002 3259 8010 3256 8017
3255 8017 3255 8022 3248 8033 3251 8036
3247 8041 3250 8043 3249 8046 3251 8051
3249 8048 3242 8046 3240 8043 3241 8045
3249 8076 3281 8052 3316 8042
TIME...MOT...LOC 2356Z 284DEG 46KT 3316 8042 3281 8050 3248 8072The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 1:54 PM EDT | Special Weather Statement | CHS | Colleton | 36 min |
| Aug 6, 2:15 PM EDT | Special Weather Statement | CHS | Colleton | 30 min |
| Aug 6, 2:31 PM EDT | Special Marine Warning | CHS | 59 min | |
| Aug 6, 2:35 PM EDT | Special Marine Warning | CHS | 55 min | |
| Aug 6, 2:41 PM EDT | Special Weather Statement | CHS | Charleston | 34 min |
| Aug 6, 2:44 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton | 61 min |
| Aug 6, 2:52 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 53 min |
| Aug 6, 3:32 PM EDT | Special Marine Warning | CHS | 118 min | |
| Aug 6, 5:45 PM EDT | Special Weather Statement | CHS | Allendale | 30 min |
| Aug 6, 5:50 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 55 min |
| Aug 6, 6:47 PM EDT | Special Weather Statement | CHS | Hampton | 28 min |
| Aug 6, 7:11 PM EDT | Special Weather Statement | CHS | Clarendon | 34 min |
| Aug 6, 7:16 PM EDT | Special Weather Statement | CHS | Colleton | 29 min |
| Aug 6, 7:36 PM EDT | Special Weather Statement | CHS | Berkeley | 24 min |
| Aug 6, 5:16 PM EDT | Special Weather Statement | CHS | Jenkins | 29 min |
| Aug 6, 5:21 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 24 min |
| Aug 6, 5:56 PM EDT | Special Weather Statement | CHS | Candler, Jenkins | 34 min |
| Aug 6, 6:02 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins, Screven | 58 min |
| Aug 6, 6:28 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 30 min |
Nearby
Special Weather Statements in South Carolina, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.